MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INBONE STEM TIBIAL MID SIZE 14MM RIGHT AND LEFT; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INBONE STEM TIBIAL MID SIZE 14MM RIGHT AND LEFT; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 200010901
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Wound Dehiscence (1154); Fever (1858); Unspecified Infection (1930); Discomfort (2330); Ambulation or Postural Difficulties (2544); Implant Pain (4561); Wound Odor (4866)
Date of Event 01/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available for evaluation as it remains implanted in the patient therefore an evaluation of the device cannot be performed.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
The patient reported experiencing a severe allergic reaction and infection related to the metal components in a stryker product.They also allege chronic foot pain caused by the implants and have requested an ankle amputation, stating they do not believe they are a suitable candidate for an ankle prosthesis.Postoperatively, the patient¿s primary care physician examined the ankle and noted signs consistent with infection.The patient was subsequently prescribed antibiotics.During a follow-up with the surgeon, they were advised to use number two compression socks.The patient is currently seeking additional medical opinions regarding next steps and has mentioned identifying a surgeon who may be able to perform the ankle amputation.
 
Additional Manufacturer Narrative
Correction to d4(gtin) and g1(reporting contact).The reported event could not be confirmed, since the device was not returned for evaluation, and no other evidence was provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required currently.A review of the labeling did not indicate any abnormalities.No indication of material, manufacturing or design related problems were found during the investigation.However, as patient alleged the allergic reaction with implant, it has been stated in ifu section f ¿ adverse effects that 2.Although rare, metal sensitivity reactions in patients following joint replacement have been reported.Implantation of foreign material in tissues can result in histological reactions involving production of macrophages and fibroblasts.6.Infection can lead to failure of joint replacement.9.Allergic reactions to prosthetic component material can occur.The device is made from a medical grade titanium alloy and ceramics is not used.Microbiologists reviewed the sterilization procedures, environmental monitoring, bioburden data and dhr and noted the subject device was packaged according to established design and process specifications and was sterilized according to procedure.No deviation for a non-conformance could be found.More detailed information about the complaint event as well as the affected device must be available to determine the root cause of the complaint event.If the device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description

Brand Name
INBONE STEM TIBIAL MID SIZE 14MM RIGHT AND LEFT
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21396147
Report Number3010667733-2025-00173
Device Sequence Number9327633
Product Code HSN
UDI-Device Identifier00840420123855
UDI-Public(01)00840420123855(11)210107(17)290105(10)1793823
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K051023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number200010901
Device Lot Number1793823
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer05/09/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexFemale
Patient Weight46 KG